Translator Disclaimer
2019 Projective dimension and regularity of edge ideals of some weighted oriented graphs
Guangjun Zhu, Li Xu, Hong Wang, Zhongming Tang
Rocky Mountain J. Math. 49(4): 1391-1406 (2019). DOI: 10.1216/RMJ-2019-49-4-1391

Abstract

We provide formulas for the projective dimension and the regularity of edge ideals associated to vertex weighted rooted forests and oriented cycles. We derive from that exact formulas for the depth of those ideals. We also give some examples to show that the assumptions cannot be dropped.

Citation

Download Citation

Guangjun Zhu. Li Xu. Hong Wang. Zhongming Tang. "Projective dimension and regularity of edge ideals of some weighted oriented graphs." Rocky Mountain J. Math. 49 (4) 1391 - 1406, 2019. https://doi.org/10.1216/RMJ-2019-49-4-1391

Information

Published: 2019
First available in Project Euclid: 29 August 2019

zbMATH: 07104723
MathSciNet: MR3998927
Digital Object Identifier: 10.1216/RMJ-2019-49-4-1391

Subjects:
Primary: 13C10, 13D02
Secondary: 05C20‎, 05C22, 05E40

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 4 • 2019
Back to Top